Alert archive / Louisiana / Flash Flood Warnings in 2014
Flash Flood Warning 24, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Aug 30, 2014, 8:11 AM CDT for 5 parishes in Louisiana. It was in force for 4 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2014, 8:11 AM CDT (13:11 UTC)
- Expired
- Aug 30, 2014, 12:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA
The radar
The Lake Charles radar (KLCH), 60 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 8:20 AM CDT | FLASH FLOOD | Lake Charles, LA | OFF DUTY NWS EMPLOYEE REPORTS A CAR SUBMERGED IN A DITCH AT THE I-210/NELSON RD ON RAMP. EMPLOYEE ALSO REPORTS APPROX ONE FOOT OF WATER AT THE ON RAMP OF I-210 AND RYAN ST. VEHICLES ARE UNABLE TO PASS. EMPLOYEE ALSO REPORTS APPROX 8 INCHES OF WATER ON THE ROAD |
| Aug 30, 8:25 AM CDT | FLASH FLOOD | Kinder, LA | STORM SPOTTER REPORTS 1-2 INCHES OF WATER ON SECONDARY ROADS IN KINDER. |
| Aug 30, 8:55 AM CDT | FLASH FLOOD | Lake Charles, LA | KATC REPORTS I-10 AT MILE MARKER 29 AND I-210 AT THE NEW CONSTRUCTION AREA IS FLOODED. |
| Aug 30, 9:05 AM CDT | FLASH FLOOD | Lake Charles, LA | NWS EMPLOYEE REPORTS WATER IN A HOME ONE BLOCK NORTH OF IMPERIAL HEALTH CENTER AT NELSON RD. |
| Aug 30, 9:44 AM CDT | FLASH FLOOD | Kinder, LA | NUMEROUS ROADS REPORTED FLOODED IN AND AROUND KINDER. |
| Aug 30, 10:30 AM CDT | FLASH FLOOD | 3 Wnw Lake Charles Regi, LA | HOMES FLOODED IN HUNTERS GROVE SUBDIVISION. |
| Aug 30, 10:30 AM CDT | FLASH FLOOD | Wnw Iowa, LA | 4-5 HOMES FLOODED IN THE DOGWOOD AVENUE AREA. |
| Aug 30, 11:09 AM CDT | FLASH FLOOD | Lake Charles, LA | CALCASIEU PARISH EMERGENCY MANAGER REPORTS RYAN STREET TO HWY 14 AND I-210 TO MCNEESE STREET COVERED IN 2-3 FEET OF WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 773 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
904
WGUS54 KLCH 301311
FFWLCH
LAC003-011-019-039-053-301715-
/O.NEW.KLCH.FF.W.0024.140830T1311Z-140830T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
811 AM CDT SAT AUG 30 2014
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EVANGELINE PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...TURKEY CREEK...BASILE...
ALLEN PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...REEVES...OBERLIN...OAKDALE...
MITTIE...KINDER...ELIZABETH...
SOUTHEASTERN BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
EASTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...LAKE CHARLES REGIONAL AIRPORT...
WESTLAKE...SULPHUR...MOSS BLUFF...LAKE CHARLES...IOWA...HAYES...
JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...WELSH...FENTON...ELTON...
* UNTIL 1215 PM CDT
* AT 807 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. 1 TO 6
INCHES OF RAIN HAS FALLEN IN THE WARNED AREA THIS MORNING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINE
ISLAND...HOLMWOOD...HARMONY...BULLER...BOND...BAYOU CHICOT...ALLEN
PARISH AIRPORT...TOPSY...REDDELL...PINE PRAIRIE...LEBLEU
SETTLEMENT...LEBLANC...GILLIS...CARLYSS AND BEAVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3048 9258 3048 9263 3044 9261 3004 9294
3005 9353 3089 9281 3090 9224
$$
TINGLER3 follow-up statements
176
WGUS74 KLCH 301424
FFSLCH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
924 AM CDT SAT AUG 30 2014
LAC003-011-019-039-053-301715-
/O.CON.KLCH.FF.W.0024.000000T0000Z-140830T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EVANGELINE LA-BEAUREGARD LA-ALLEN LA-CALCASIEU LA-JEFFERSON DAVIS LA-
924 AM CDT SAT AUG 30 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
JEFFERSON DAVIS...EASTERN CALCASIEU...ALLEN...SOUTHEASTERN BEAUREGARD
AND EVANGELINE PARISHES...
AT 915 AM CDT...HEAVY TO MODERATE RAIN CONTINUES ACROSS THE WARNED
AREA WITH 2 TO 8 INCHES ALREADY FALLEN. BY 915 THIS MORNING THE LAKE
CHARLES AIRPORT HAS RECEIVED 7.21 INCHES. IOWA HAS RECEIVED 7.72
INCHES. MORE RAIN WILL FALL AND THE WARNING WILL CONTINUE THROUGH
NOON.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HARMONY...
BOND...BAYOU CHICOT...ALLEN PARISH AIRPORT...TURKEY CREEK...REEVES...
REDDELL...PINE PRAIRIE...OBERLIN...OAKDALE...MITTIE...LEBLANC...
KINDER...ELTON...ELIZABETH...BEAVER AND BASILE
LAT...LON 3048 9258 3048 9263 3044 9261 3004 9294
3005 9353 3089 9281 3090 9224
$$
TINGLER026
WGUS74 KLCH 301529
FFSLCH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1029 AM CDT SAT AUG 30 2014
LAC003-011-019-039-053-301715-
/O.CON.KLCH.FF.W.0024.000000T0000Z-140830T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EVANGELINE LA-BEAUREGARD LA-ALLEN LA-CALCASIEU LA-JEFFERSON DAVIS LA-
1029 AM CDT SAT AUG 30 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
JEFFERSON DAVIS...EASTERN CALCASIEU...ALLEN...SOUTHEASTERN BEAUREGARD
AND EVANGELINE PARISHES...
AT 1026 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
AT 1026 AM CDT THE LAKE CHARLES REGIONAL AIRPORT HAS RECEIVED 7.36
INCHES AND RAIN CONTINUES TO FALL. ANOTHER BATCH OF HEAVY TO
MODERATE RAIN IS MOVING ACROSS CAMERON PARISH AND WILL MOVE INTO THE
WARNED AREA SHORTLY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HARMONY...
BOND...BAYOU CHICOT...ALLEN PARISH AIRPORT...TURKEY CREEK...REEVES...
REDDELL...PINE PRAIRIE...OBERLIN...OAKDALE...MITTIE...LEBLANC...
KINDER...ELTON...ELIZABETH...BEAVER AND BASILE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3048 9258 3048 9263 3044 9261 3004 9294
3005 9353 3089 9281 3090 9224
$$
TINGLER026
WGUS74 KLCH 301629
FFSLCH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1129 AM CDT SAT AUG 30 2014
LAC003-011-019-039-053-301715-
/O.CON.KLCH.FF.W.0024.000000T0000Z-140830T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EVANGELINE LA-BEAUREGARD LA-ALLEN LA-CALCASIEU LA-JEFFERSON DAVIS LA-
1129 AM CDT SAT AUG 30 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
JEFFERSON DAVIS...EASTERN CALCASIEU...ALLEN...SOUTHEASTERN BEAUREGARD
AND EVANGELINE PARISHES...
AT 1121 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED MANY
STREETS AND ROADWAYS ACROSS CALCASIEU PARISH ARE FLOODED OR CLOSED
ESPECIALLY IN LAKE CHARLES AND MOSS BLUFF. DRIVERS SHOULD AVOID
FLOODED ROADWAYS AS WAKES PRODUCED BY MOVING VEHICLES ARE CREATING
MORE PROBLEMS FOR HOME AND BUILDING OWNERS. MANY VEHICLES HAVE ALSO
FLOODED OUT ACROSS THE CITY OF LAKE CHARLES... PLEASE DO NOT DRIVE
INTO FLOOD WATERS.
AS OF 1121 AM CDT LAKE CHARLES REGIONAL AIRPORT HAS RECEIVED 7.51
INCHES... IOWA HAS RECEIVED 8.23... AND KINDER 5.41 INCHES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HARMONY...
BOND...BAYOU CHICOT...ALLEN PARISH AIRPORT...TURKEY CREEK...REEVES...
REDDELL...PINE PRAIRIE...OBERLIN...OAKDALE...MITTIE...LEBLANC...
KINDER...ELTON...ELIZABETH...BEAVER AND BASILE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3048 9258 3048 9263 3044 9261 3004 9294
3005 9353 3089 9281 3090 9224
$$
TINGLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 7:50 AM CDT, 21 minutes earlier.
Area forecast discussion, Aug 30, 7:50 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
750 AM CDT SAT AUG 30 2014
.AVIATION UPDATE...REGARDING 12Z TAF ISSUANCE...TROPICAL MOISTURE
CONTINUING TO FEED WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS
THIS MORNING. WILL LIKELY SEE DRIER AIR MOVE IN FROM THE WEST THIS
AFTERNOON. UNTIL THEN...IFR AND MVFR WILL BE THE DOMINANT
CONDITIONS IN THE TAFS. RAPID CHANGES WILL CONTINUE TO MAKE IT
CHALLENGING THROUGH THE MORNING AND EARLY AFTERNOON BEFORE FINALLY
STABLIZING.
&&
.PREV DISCUSSION... /ISSUED 523 AM CDT SAT AUG 30 2014/
SYNOPSIS...TROPICAL MOISTURE WILL STREAM INTO OUR AREA THROUGH A
WEAKNESS IN THE UPPER RIDGE. PRECIP WATER VALUES EXPECTED WITH OVER
2 STANDARD DEVIATIONS FROM NORMAL INTO EARLY THIS AFTERNOON. THIS
WILL RESULT IN LOCALLY HEAVY RAINFALL WITH FLOODING POSSIBLE. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING.
SHORT TERM...THE EURO LOOKS BEST ON HANDLING THIS MOISTURE OUT OF
THE TROPICS WITH THE ASSOCIATED RAINFALL. THERE IS A SLIGHT RISK
FOR EXCESSIVE RAINFALL OVER THE FORECAST AREA TODAY. NUMEROUS
SHOWERS SHOULD HOLD TEMPS WELL BELOW CLIMO AND SHOULD NOT REACH
ANY HIGHER THAN THE UPPER 80S TODAY. GOOD UPPER LEVEL DIVERGENCE
THROUGH TODAY AND INTO TONIGHT SHOULD HELP THE RAINFALL PROCESS.
LONG TERM...A RIGHT REAR QUADRANT OF THE POLAR AND SUBTROPICAL
JET WILL LIKELY CREATE ENOUGH AGEOSTROPHIC LIFTING FOR THUNDERSTORMS
OVER THE NORTHERN PORTION OF THE FORECAST AREA ON SUNDAY. THE
SUBTROPICAL BERMUDA RIDGE IS EXPECTED TO BUILD WESTWARD INTO EAST TEXAS
LATER ON SUNDAY WITH DRIER AIR AND MORE STABLE CONDITIONS. LABOR
DAY IS LOOKING GOOD WITH ONLY A MINIMAL CHANCE OF SHOWERS.
RAIN CHANCES DECREASE AFTER TUESDAY AS THE UPPER LEVEL RIDGE
CONTINUES TO BUILD OUT OF THE EAST.
HYDROLOGY...EXPECTING NEARLY 3 INCHES OF AREAL AVERAGE RAINFALL
INTO THIS EVENING. LOCALLY UP TO 5 INCHES WILL BE POSSIBLE. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY EVENING.
SWEENEY
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 84 77 89 78 / 70 30 20 10
KBPT 83 76 90 78 / 70 40 30 10
KAEX 83 76 90 74 / 80 30 20 10
KLFT 87 75 91 77 / 80 30 20 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ACADIA-ALLEN-
AVOYELLES-BEAUREGARD-CALCASIEU-EAST CAMERON-EVANGELINE-
IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER ST. MARTIN-RAPIDES-
ST. LANDRY-ST. MARY-UPPER ST. MARTIN-VERMILION-VERNON-WEST
CAMERON.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR JEFFERSON-ORANGE.
GM...NONE.
&&
PUBLIC/MARINE...04
AVIATION...06Hazardous weather outlook, Aug 30, 5:56 AM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 556 AM CDT SAT AUG 30 2014 GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215- 216-259>262-311100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES- BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 556 AM CDT SAT AUG 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED TODAY AND INTO TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT. 3 TO 5 INCHES OF RAIN WILL BE POSSIBLE BY THIS EVENING. ISOLATED AMOUNTS UP TO 6 INCHES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RAIN CHANCES WILL TAPER OFF SUNDAY AND LABOR DAY AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE EAST. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED, REPORTS OF FLOODING AND ROAD CLOSURES WILL BE GREATLY APPRECIATED. GMZ450-452-455-470-472-475-311100- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 556 AM CDT SAT AUG 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS COULD PRODUCE A FEW GUSTS IN EXCESS OF 30 KNOTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS SHOULD TAPER OFF BY MONDAY. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED, REPORTS OF STRONG WINDS FROM RIGS AND VESSELS ASSOCIATED WITH THUNDERSTORMS WILL BE GREATLY APPRECIATED. SWEENEY
In the hours before
Special weather statement, Aug 30, 4:47 AM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 447 AM CDT SAT AUG 30 2014 LAZ041-042-301030- CALCASIEU LA-JEFFERSON DAVIS LA- 447 AM CDT SAT AUG 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU AND JEFFERSON DAVIS PARISHES UNTIL 530 AM CDT... AT 446 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS OVER IOWA...MOVING NORTHEAST AT 25 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...IOWA...LACASSINE AND FENTON. THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. LAT...LON 3043 9298 3043 9282 3010 9297 3014 9311 06
Local storm report, Aug 30, 6:22 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
622 AM CDT SAT AUG 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD LAKE CHARLES 30.21N 93.20W
08/30/2014 CALCASIEU LA NWS EMPLOYEE
NWS EMPLOYEE REPORTS APPROX 8 INCHES OF WATER ON ROAD
ALONG COUNTRY CLUB ROAD BETWEEN LAKE ST AND MCNEESE ST.
&&
DJONESThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 9:00 PM CDT | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 39 hr |
| Aug 30, 4:47 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 43 min |
| Aug 30, 4:58 AM CDT | Areal Flood Advisory | LCH | Calcasieu | 2 hr |
| Aug 30, 5:57 AM CDT | Areal Flood Advisory | LCH | Allen, Jefferson Davis | 93 min |
| Aug 30, 7:10 AM CDT | Areal Flood Advisory | LCH | Allen, Calcasieu, Cameron, Jefferson Davis | 110 min |
| Aug 30, 8:47 AM CDT | Areal Flood Advisory | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 118 min |
| Aug 30, 8:55 AM CDT | Areal Flood Advisory | LCH | Avoyelles, Evangeline, Rapides, Vernon | 110 min |
| Aug 30, 9:29 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Aug 30, 9:35 AM CDT | Special Marine Warning | LCH | 55 min | |
| Aug 30, 9:36 AM CDT | River Flood Warning | LCH | Calcasieu | 6 days |
| Aug 30, 9:36 AM CDT | River Flood Warning | LCH | Calcasieu | 4 days |
| Aug 30, 9:39 AM CDT | Special Weather Statement | LCH | Iberia, St. Mary | 36 min |
| Aug 30, 9:46 AM CDT | River Flood Watch | LCH | Allen | 3 days |
| Aug 30, 9:46 AM CDT | River Flood Watch | LCH | Allen | 4 days |
| Aug 30, 10:09 AM CDT | Special Weather Statement | LCH | Vermilion | 36 min |
| Aug 30, 10:42 AM CDT | Areal Flood Advisory | LCH | Acadia, Evangeline, Iberia, Lafayette, Saint Landry, Saint Martin and 1 more | 2 hr |
| Aug 30, 10:46 AM CDT | Areal Flood Advisory | LCH | Avoyelles, Rapides, Vernon | 119 min |
| Aug 30, 11:23 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Aug 30, 12:09 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Calcasieu, Evangeline, Jefferson Davis | 6 hr |
| Aug 30, 12:40 PM CDT | Areal Flood Advisory | LCH | Acadia, Evangeline, Lafayette, Saint Landry, Vermilion | 3 hr |
| Aug 30, 12:45 PM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 3 hr |
| Aug 30, 1:44 PM CDT | Special Marine Warning | LCH | 91 min | |
| Aug 30, 3:06 PM CDT | Special Marine Warning | LCH | 114 min | |
| Aug 30, 3:26 PM CDT | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 3 hr |
| Aug 30, 5:03 PM CDT | Special Marine Warning | LCH | 57 min | |
| Aug 30, 5:47 PM CDT | Areal Flood Warning | LCH | Allen, Calcasieu, Jefferson Davis | 12 hr |
| Aug 30, 6:43 PM CDT | Special Marine Warning | LCH | 62 min |
Nearby
Flash Flood Warnings in Louisiana, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.